Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 480, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 9, 2012, 9:44 PM CDT for Franklin Parish, Richland Parish, Louisiana. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2012, 9:44 PM CDT (02:44 UTC)
- Expired
- Aug 9, 2012, 10:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Franklin Parish, LA, Richland Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 177 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 9:53 PM CDT | TSTM WND DMG | 4 N Mangham, LA | MULTIPLE TREES AND POWER LINES DOWN BETWEEN RAYVILLE AND MANGHAM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1206 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 10.3
The text
As transmitted, in the capitals the NWS used until 2016.
811
WUUS54 KJAN 100244
SVRJAN
LAC041-083-100330-
/O.NEW.KJAN.SV.W.0480.120810T0244Z-120810T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
944 PM CDT THU AUG 9 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL FRANKLIN PARISH IN NORTHEAST LOUISIANA...
CENTRAL RICHLAND PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...START...RAYVILLE...MANGHAM...
* UNTIL 1030 PM CDT
* AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR START MOVING SOUTH AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARCHIBALD AND ALTO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3250 9192 3252 9190 3253 9190 3254 9189
3252 9185 3254 9184 3256 9182 3255 9168
3218 9167 3238 9197
TIME...MOT...LOC 0244Z 009DEG 10KT 3244 9182
$$
BK1 follow-up statement
799 WWUS54 KJAN 100313 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1013 PM CDT THU AUG 9 2012 LAC041-083-100330- /O.CON.KJAN.SV.W.0480.000000T0000Z-120810T0330Z/ RICHLAND LA-FRANKLIN LA- 1013 PM CDT THU AUG 9 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTH CENTRAL FRANKLIN AND SOUTHERN RICHLAND PARISHES... AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALTO MOVING SOUTH AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANGHAM AND BASKIN PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE A STRUCTURE IMMEDIATELY. && LAT...LON 3242 9195 3241 9171 3223 9175 3238 9197 TIME...MOT...LOC 0313Z 010DEG 11KT 3233 9185 $$ BK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 8:27 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 9, 8:27 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 827 PM CDT THU AUG 9 2012 .UPDATE...REDUCED POPS OVER THE EASTERN PART OF THE AREA AND BUMPED UP POPS OVER THE WESTERN THIRD. LOWERED OVERNIGHT MIN TEMPS BY A DEGREE OR TWO IN A FEW LOCATIONS. /DL/ && .DISCUSSION...THE AFTERNOON THUNDERSTORM COMPLEX HAS NOW PUSHED SEWD OUT OF THE AREA. NEW STORMS WERE DEVELOPING IN AN AREA OF 2000-3000 J/KG MLCAPE OVER NE LOUISIANA AND SE ARKANSAS WHERE THE AIRMASS WAS NOT CONTAMINATED BY EARLIER CONVECTION. SOME OF THESE STORMS HAVE BEEN RATHER POTENT THUS FAR THIS EVENING...WITH 50 DBZ ECHOES REACHING 50 KFT AT TIMES. DAMAGING WINDS AND LARGE HAIL WILL REMAIN A POTENTIAL THREAT WITH THE STORMS THROUGH THE NEXT FEW HOURS. NWP GUIDANCE HAS GENERALLY BEEN HANDLING PRECIPITATION POORLY TODAY. BASED ON THE FACT THAT THE ATMOSPHERE HAS BEEN QUITE WORKED OVER ACROSS EASTERN AND SOUTHEASTERN PORTIONS OF THE CWA...HAVE CUT BACK POPS SUBSTANTIALLY IN THESE AREAS. THE ACTIVITY CURRENTLY OVER THE WESTERN HALF OF THE AREA WILL LIKELY HAVE A DIFFICULT TIME MOVING/DEVELOPING VERY MUCH FARTHER TO THE EAST INTO THE MORE HOSTILE ENVIRONMENT. DID LEAVE IN SLIGHT CHANCE/LOW END CHANCE POPS FOR THE OVERNIGHT HOURS...AS SOME ADDITIONAL DEVELOPMENT CANNOT BE ENTIRELY RULED OUT WITH AN UPPER DISTURBANCE SWINGING ACROSS THE AREA TONIGHT. OVER THE WEST...POPS WERE INCREASED A BIT IN AREAS THAT ARE CURRENTLY BEING AFFECTED BY CONVECTION. THE EARLIER CONVECTION KNOCKED A FEW SITES BELOW PREVIOUSLY FORECAST LOW TEMPS FOR TONIGHT...MAINLY ALONG THE I-59 CORRIDOR. MIN TEMPS WERE TWEAKED IN THESE AREAS. READINGS SHOULD NOT FALL OFF MUCH MORE IN THESE AREAS BUT RATHER HOLD NEARLY STEADY FOR MOST OF THE NIGHT. IN ADDITION...HOURLY WX ELEMENT GRIDS WERE UPDATED BASED ON CURRENT OBSERVATIONAL TRENDS. UPDATED PRODUCTS ARE BEING SENT. /DL/ && .AVIATION...THUNDERSTORMS HAVE GENERALLY BEEN CONFINED TO LOCATIONS WEST OF THE TAF SITES EARLY THIS EVENING...AND IT APPEARS STORMS WILL CONTINUE TO MISS THEM OVERNIGHT AS THE AIRMASS OVER CENTRAL MS HAS BEEN STABILIZED FROM EARLIER STORMS. FOR FRIDAY...THE BETTER MOISTURE CONVERGENCE WILL SET UP OVER THE SOUTHEAST HALF OF THE FORECAST AREA FRIDAY AND EXPECT THE GREATER RISK FOR MAINLY AFTERNOON STORMS FROM HKS/JAN TO MEI AND HBG. /EC/ && .PREV DISCUSSION... /ISSUED AT 400 PM CDT THU AUG 9 2012/ WITH THE ASSUMPTION THAT THERE WILL PROBABLY NOT BE A WHOLE LOT OF SHOWERS AND STORMS ONGOING IN THE REGION AT DAYBREAK...I AM ANTICIPATING HEATING AND ASSOCIATED DESTABILIZATION THROUGH THE MORNING HOURS TO COMBINE WITH AN INCOMING COLD FRONT TO BREAK OUT LOTS MORE SHOWERS AND STORMS FOR TOMORROW AFTERNOON INTO THE EVENING. THE CURRENT FORECAST IS PERHAPS NOT WET ENOUGH CONSIDERING LAST MINUTE EURO MODEL DATA...BUT GFS-BASED MAV POPS WERE ALREADY RAISED SOME 15 TO 20 POINTS IN MOST AREAS. THE PROSPECT OF SEVERE WEATHER WILL BE SIMILAR TO WHAT HAS BEEN THE CASE TODAY...WHERE INSTABILITY WAS NOT ABLE TO ACHIEVE LEVELS QUITE HIGH ENOUGH TO (SO FAR) PRODUCE MANY TRULY SEVERE STORMS DESPITE A DECENT DISTURBANCE IN PLACE. SO FOR TOMORROW CONFIDENCE IS HIGH THERE WILL DEFINITELY BE SOME STRONG STORMS WITH GUSTY WINDS AND A LITTLE SMALL HAIL AROUND WITH THE POTENTIAL FOR AT LEAST A FEW STORMS OF HIGHER CALIBER. OVERALL MODEL CONSENSUS SEEMS TO HANG THE COLD FRONT UP A BIT NEAR THE HIGHWAY 84 CORRIDOR TOMORROW NIGHT INTO EARLY SATURDAY...WITH THE FRONT THEN PUSHING DOWN TO THE COAST AND WASHING OUT LATER ON SATURDAY. IF THIS GENERAL EVOLUTION OCCURS THERE COULD STILL BE A FEW CLOUDS AND A STRAY SHOWER OVER SOUTHERN ZONES INTO SATURDAY...BUT OTHERWISE SKIES WOULD BE CLEARING FROM THE NORTH TOMORROW NIGHT WITH SLIGHTLY COOLER (AND DEFINITELY DRIER) AIR STARTING TO FILTER SOUTH. MOST THE WEEKEND SHOULD BE QUITE NICE IN COMPARISON TO RECENT WEATHER...WITH HIGHS SATURDAY NEAR 90 AND MUCH LOWER HUMIDITY. LOWS SATURDAY NIGHT SHOULD GET DOWN INTO THE RELATIVELY PLEASANT 60S. I WILL JUST CROSS MY FINGERS THAT OUTLYING MODEL SOLUTIONS HANGING THE FRONT UP FURTHER NORTH THAN CONSENSUS WILL BEHAVE AS MOST OUTLYING SOLUTIONS...AND NOT COME TO PASS. AFTER THIS WEEKEND THE PREVIOUS FORECAST LOOKS ON TRACK AND THE PREVIOUS FORECAST DISCUSSION CONCERNING THIS PERIOD HAS BEEN POSTED BELOW. /BB/ LONG TERM...UNFORTUNATELY...JUST AS QUICK AS THIS DRIER AIR CAME...THE AIRMASS WILL MODERATE UP THROUGH THE REMAINDER OF THE FORECAST PERIOD. THIS BASICALLY EQUATES TO A RETURN TO WHAT'S BEEN THE NORM FOR SUMMER ACROSS THE CWA...HOT AND HUMID CONDITIONS WITH ISOLATED TO SCATTERED SHOWERS AND STORMS EACH AFTERNOON...LINGERING INTO THE EARLY EVENING HOURS. MODELS DO INDICATE A WEAK BOUNDARY TRYING TO SNEAK INTO THE CWA AND MEANDERING ABOUT ACROSS THE FORECAST AREA THROUGH MID-WEEK. IF THIS PANS OUT...IT COULD ENHANCE RAIN CHANCES DURING THE LATTER HALF OF THE FORECAST PERIOD...AND COULD RESULT IN A COMPLEX OR TWO OF SHOWERS AND STORMS TRAVERSING THE REGION UNDER NORTHWEST FLOW ALOFT. /19/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/EC/BB/19
Hazardous weather outlook, Aug 9, 6:19 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 619 PM CDT THU AUG 9 2012 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>028-034>036- 040>042-047-102330- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA- SHARKEY-YAZOO-WARREN- 619 PM CDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY SOME SEVERE STORMS WILL BE POSSIBLE THIS EVENING...MAINLY BETWEEN 5 PM AND MIDNIGHT...ACROSS THE NORTHWEST HALF OF THE AREA AS A MID LEVEL DISTURBANCE MOVES OVER THE AREA. THE MAIN HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS TO 60 MPH...QUARTER SIZED HAIL AND CONTINUOUS LIGHTNING. AN ADDITIONAL ROUND OF STRONG TO SEVERE THUNDERSTORMS ALONG AND SOUTH OF AN APPROACHING COLD FRONT WILL BE POSSIBLE FRIDAY AFTERNOON ACROSS THE REGION. DAMAGING WINDS OF 60 MPH AND QUARTER SIZED HAIL COULD OCCUR AS THE FRONT PUSHES SOUTH THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TONIGHT OR FRIDAY. LAZ026-MSZ029>033-037>039-043>046-048>066-072>074-102330- CONCORDIA-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 619 PM CDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY A ROUND OF STRONG TO SEVERE THUNDERSTORMS ALONG AND SOUTH OF AN APPROACHING COLD FRONT WILL BE POSSIBLE FRIDAY AFTERNOON ACROSS THE REGION. DAMAGING WINDS OF 60 MPH AND QUARTER SIZED HAIL COULD OCCUR AS THE FRONT PUSHES SOUTH THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED ON FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN/DL
In the hours before
Special weather statement, Aug 9, 8:01 PM CDT, 1 hour 43 minutes before
LAZ009-MSZ040-041-100130-
SHARKEY MS-ISSAQUENA MS-EAST CARROLL LA-
801 PM CDT THU AUG 9 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
801 PM CDT THU AUG 9 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES WEST OF FITLER AT 802 PM CDT...MOVING SOUTHEAST AT 30
MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN ISSAQUENA AND SOUTHWESTERN SHARKEY COUNTIES...AND
EAST CENTRAL EAST CARROLL PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3285 9107 3262 9082 3254 9095 3254 9096
3257 9097 3257 9105 3256 9108 3272 9123
TIME...MOT...LOC 0102Z 317DEG 25KT 3271 9107
BKLocal storm report, Aug 9, 8:40 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
840 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 5 NW RAYVILLE 32.52N 91.83W
08/09/2012 E1.25 INCH RICHLAND LA BROADCAST MEDIA
HALF DOLLAR SIZE HAIL NORTH OF START...BEGINNING TO COVER
THE GROUND
&&
DLSpecial weather statement, Aug 9, 8:54 PM CDT, 50 minutes before
LAZ016-MSZ047-100225-
WARREN MS-MADISON LA-
854 PM CDT THU AUG 9 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
854 PM CDT THU AUG 9 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES NORTH OF VICKSBURG AT 855 PM CDT...MOVING SOUTHEAST
AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL WARREN COUNTY...AND EAST CENTRAL MADISON PARISH
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3245 9096 3243 9096 3245 9094 3244 9086
3250 9086 3251 9084 3230 9069 3228 9072
3224 9073 3218 9090 3243 9103
TIME...MOT...LOC 0155Z 333DEG 19KT 3238 9088
BKLocal storm report, Aug 9, 8:58 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
858 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST MER ROUGE 32.78N 91.79W
08/09/2012 E50.00 MPH MOREHOUSE LA LAW ENFORCEMENT
A TREE WAS DOWNED ACROSS A ROAD
&&
DLLocal storm report, Aug 9, 9:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
935 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL MANGHAM 32.31N 91.77W
08/09/2012 E1.25 INCH RICHLAND LA PUBLIC
&&
DLLocal storm report, Aug 9, 9:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
944 PM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG ALTO 32.36N 91.86W
08/09/2012 RICHLAND LA TRAINED SPOTTER
TREES AND A POWER LINE DOWN ACROSS LA HIGHWAY 15
0910 PM TSTM WND DMG WINNSBORO 32.16N 91.72W
08/09/2012 FRANKLIN LA LAW ENFORCEMENT
MULTIPLE TREES AND POWER POLES DOWNED AROUND FRANKLIN
PARISH
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:09 PM CDT | Special Weather Statement | JAN | Morehouse, West Carroll | 31 min |
| Aug 9, 7:21 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Aug 9, 7:24 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 66 min |
| Aug 9, 7:32 PM CDT | Special Weather Statement | JAN | Morehouse | 33 min |
| Aug 9, 7:41 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 64 min |
| Aug 9, 7:52 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 53 min |
| Aug 9, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 23 min |
| Aug 9, 8:31 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 44 min |
| Aug 9, 8:42 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Tensas | 63 min |
| Aug 9, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 60 min |
| Aug 9, 9:11 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Richland, Tensas | 64 min |
| Aug 9, 9:52 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Tensas | 53 min |
| Aug 9, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 65 min |
| Aug 9, 10:00 PM CDT | Flash Flood Warning | JAN | Catahoula, Franklin, Richland | 3 hr |
| Aug 9, 10:11 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 49 min |
| Aug 9, 10:21 PM CDT | Flash Flood Warning | JAN | East Carroll, Morehouse, Richland, West Carroll | 114 min |
| Aug 9, 10:41 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 49 min |
| Aug 9, 10:43 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 62 min |
| Aug 9, 11:15 PM CDT | Special Weather Statement | JAN | West Carroll | 30 min |
| Aug 9, 11:27 PM CDT | Special Weather Statement | JAN | West Carroll | 28 min |
| Aug 10, 4:34 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 56 min |
| Aug 10, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 56 min |
| Aug 10, 5:16 PM CDT | Special Weather Statement | JAN | Tensas | 29 min |
| Aug 10, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 63 min |
| Aug 10, 6:00 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 45 min |
| Aug 10, 6:04 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 56 min |
| Aug 10, 6:22 PM CDT | Flash Flood Warning | JAN | Concordia | 79 min |
| Aug 10, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 61 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.